MAUDE Adverse Event Report: CAREFUSION GRAVITY SET; SET,ADMINISTRATOIN,INTRAVASCULAR

CAREFUSION GRAVITY SET; SET,ADMINISTRATOIN,INTRAVASCULAR
Model Number 42504E
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the tubing disconnected at the stopcock during patient use.The patient's blood start to fill the tubing, but there was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of disconnection of the tubing at the stopcock was confirmed.Visual inspection of noted the set was separated from its male luer.The luer remained locked to the top end of the manifold.Examination under magnification of the separated tubing revealed only slight evidence of bonding solvent.No additional discernible signs of damage or abnormalities were observed.Functional testing was deemed unnecessary due to separation.The root cause of the separation was an insufficient bonding solvent application during assembly of the tubing set.
 
Event or Problem Description
The customer reported that the tubing disconnected at the stopcock during patient use.The patient's blood started to fill the tubing, but there was no patient harm.
 
Event or Problem Description

Brand Name
GRAVITY SET
Common Device Name
SET,ADMINISTRATOIN,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7883924
Report Number9616066-2018-01731
Device Sequence Number1927971
Product Code FPA
UDI-Device Identifier10885403235405
UDI-Public10885403235405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model Number42504E
Device Catalogue Number42504E
Device Lot Number18015863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date12/28/2018
02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1